# SDR IPXA12M74917

- Difficulty date: August 4, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 72,694 hours, 14,408 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XORS627     REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS734-740 IAW SRM 57-40-02, REPAIR 9, FIG.202
